# SDR ASAA0410219

- Difficulty date: April 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162816
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK, FOUND CORROSION UNDER LIP OF STRINGER 24L AT STATION 986.  REMOVED DAMAGED SECTION AND INSTALLED REPLACEMENT SECTION IAW 53-10-2.  (M)
